# SDR UPS97525366

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, CAPTS L2 WINDOW LOCK HANDLE VERY STIFF TO OPERATE.  CLEANED AND LUBED L2 WINDOW, OPS CHECKS NORMAL NOW IAW MM 56-11-02.
